Some Jensen's type inequalities for twice differentiable functions of selfadjoint opertors in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2009) Some Jensen's type inequalities for twice differentiable functions of selfadjoint opertors in Hilbert spaces. Filomat, 23 (3). pp. 211-222. ISSN 0354-5180

Abstract

Some Jensen’s type inequalities for twice differentiable functions of selfadjoint operators in Hilbert spaces under suitable assumptions for the involved operators are given. Applications for particular cases of interest are also provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4274
DOI https://doi.org/10.2298/FIL0903211D
Official URL http://www.doiserbia.nb.rs/Article.aspx?ID=0354-51...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17560, selfadjoint operators, positive operators, Jensen's inequality, convex functions, functions of selfadjoint operators
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login